# SDR QXEA9500020

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC589
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 2719248001
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA - LT GEAR INTRANSIT LIGHT REMAINED ON.
